EconPapers    
Economics at your fingertips  
 

Coefficient Conditions for Starlikeness of Nonnegative Order

Rosihan M. Ali, See Keong Lee and Saiful R. Mondal

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

Sufficient conditions on a sequence of nonnegative numbers are obtained that ensures is starlike of nonnegative order in the unit disk. A result of Vietoris on trigonometric sums is extended in this pursuit. Conditions for close to convexity and convexity in the direction of the imaginary axis are also established. These results are applied to investigate the starlikeness of functions involving the Gaussian hypergeometric functions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/450318.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/450318.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:450318

DOI: 10.1155/2012/450318

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:450318